MathSciNet Relay Station
MathSciNet bibliographic data
MR720288 (86e:32026a) 32G13 (14C30 32J25)
Carlson, James; Green, Mark; Griffiths, Phillip; Harris, Joe Infinitesimal variations of Hodge structure. I. Compositio Math. 50 (1983), no. 2-3, 109–205.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement